Skip to Content

Does acarbose cause rashes or gas?

Responses (1)

Anonymous 26 Dec 2012

Hello kcd51b,

Yes, it does, I suggest you let your Dr. know about it.

For the Consumer

Applies to acarbose: oral tablet

Get emergency medical help if you have any of these signs of an allergic reaction while taking acarbose: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have a serious side effect such as:

severe stomach pain, severe constipation;
diarrhea that is watery or bloody;
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin; or
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Less serious side effects of acarbose may include:

mild stomach pain, **gas**, bloating;
mild diarrhea; or
**mild skin rash** or itching.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

https://www.drugs.com/sfx/acarbose-side-effects.html

Take care,

masso.-

kcd51b 1 Jan 2013

Thanks a lot, this helps so much and I will discuss this with my doctor at my next visit.

Anonymous 1 Jan 2013

You are welcome.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions